# SDR DALA2025011200237

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 94,014 hours, 43,433 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3244 - HYD/DE - DUE TO LOSS THE GREEN HYD SYSTEM DURING DESCENT. CORRECTIVE ACTION: IN PROGRESS. REPAIRING LEAKS AT SYSTEM PRIORITY VALVE AND #1 ENGINE THRUST REVERSER. (LP: 6944424)
